Alert archive / New York / Small Craft Advisories in 2009

Small Craft Advisory 21, NWS Buffalo, NY

March 12, 2009

NWS Buffalo, NY issued this small craft advisory at Mar 12, 2009, 3:40 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2009, 3:40 AM EDT (07:40 UTC)
Expired
Mar 12, 2009, 8:00 PM EDT
In force
16 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WHUS71 KBUF 120740
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
340 AM EDT THU MAR 12 2009


LOZ042-121545-
/O.NEW.KBUF.SC.Y.0021.090312T0740Z-090312T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
340 AM EDT THU MAR 12 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. 

BRISK NORTHWEST WINDS IN THE 15 TO 25 KNOT RANGE WILL CONTINUE
THROUGH THIS MORNING BEFORE BECOMING WEST AND DIMINISHING TO 15 TO
20 KNOTS THIS AFTERNOON. 4 TO 6 FOOT WAVES THIS MORNING WILL
SUBSIDE TO 2 TO 4 FEET DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-121545-
/O.NEW.KBUF.SC.Y.0021.090312T0740Z-090313T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
340 AM EDT THU MAR 12 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

BRISK NORTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WILL CONTINUE
THROUGH THIS MORNING BEFORE BECOMING MORE WESTERLY AND DIMINISHING
TO 15 TO 20 KNOTS THIS AFTERNOON. 5 TO 8 FOOT WAVES THIS MORNING
WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET BY LATE AFTERNOON...THEN
SUBSIDE FURTHER TO 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK/SFM
2 follow-up statements
805 
WHUS71 KBUF 121907
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
307 PM EDT THU MAR 12 2009

LOZ043>045-130000-
/O.CON.KBUF.SC.Y.0021.000000T0000Z-090313T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
307 PM EDT THU MAR 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

MODERATE TO FRESH NORTHWESTERLIES ON LAKE ONTARIO WILL KEEP WAVES
HIGH ENOUGH TO WARRANT KEEPING THE SMALL CRAFT ADVISORIES IN
PLACE FOR THE NEAR SHORE WATERS EAST OF HAMLIN BEACH THROUGH TE
EARLY EVENING HOURS. 

WINDS WILL SUBSIDE DURING THE COURSE OF THEN NIGHT AND THIS WILL
ALLOW WAVES TO LOWER AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
663 
WHUS71 KBUF 130004
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
804 PM EDT THU MAR 12 2009

LOZ043>045-130115-
/O.EXP.KBUF.SC.Y.0021.000000T0000Z-090313T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
804 PM EDT THU MAR 12 2009

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 12, 3:19 AM EDT, 21 minutes earlier.

Area forecast discussion, Mar 12, 3:19 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
319 AM EDT THU MAR 12 2009

.SYNOPSIS...
A FEW SCATTERED LAKE EFFECT FLURRIES AND SNOW SHOWERS WILL LINGER
THIS MORNING ACROSS THE AREA. A STRONG HIGH PRESSURE SYSTEM WILL
THEN BUILD INTO THE GREAT LAKES THIS AFTERNOON THROUGH THE WEEKEND
AND BRING A LONG STRETCH OF CLEAR AND CALM WEATHER TO THE REGION.
TEMPERATURES WILL BE BELOW AVERAGE THROUGH THE END OF THE WORK WEEK
BEFORE A MODERATING TREND OVER THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
3 AM UPDATE...BRISK WEST TO NORTHWEST FLOW OF COLD ARCTIC AIR
CONTINUES TO POUR ACROSS OUR REGION EARLY THIS MORNING. AIRMASS IS
QUITE DRY BUT LAKES MICHIGAN AND HURON STILL OPEN ENOUGH TO PRODUCE
SOME LIMITED LAKE SNOWS AS EVIDENT ON CANADIAN AND LOCAL MEDIA
RADARS (BUF RADAR STILL OUT OF SERVICE). SOME CLOUDINESS TRYING TO
WORK INTO FAR WEST WITH BOOST FROM UPSLOPING...BUT EXPECT NOTHING
MORE THAN A FEW FLURRIES TO MAKE IT THIS FAR EAST. THE LK ONTARIO
RESPONSE WILL INCREASE TOWARD DAYBREAK AS WINDS LIGHTEN UP A
BIT...INCREASING THE FETCH/RESIDENCE TIME...BUT EXPECT NO REAL
ACCUMS. HELD CHC POPS INTO THE MORNING SOUTH OF THE LAKE FROM ABOUT
ROCH EAST...WITH SLGT CHC POPS FURTHER WEST.

TODAY WILL SEE A MIX OF SUNSHINE AND CLOUDS...BUT 850 MB TEMPS OF
-15C OR SO WILL KEEP TEMPS BELOW FREEZING...SOME 12-15 DEG BELOW THE
NORMAL LOW 40S. A FEW FLURRIES WILL BE SCATTERED ABOUT...BUT
ANYTHING ORGANIZED OFF ONTARIO WILL QUICKLY SCATTER OUT AS STRONG
MARCH SUN PROVIDES GOOD MIXING. WILL MAINTAIN CHC POPS SE OF THE
LAKE BUT NO ACCUMS. THE ACTIVITY MAY BRIEFLY BECOME MORE ORGANIZED
AGAIN THIS EVENING AS WINDS LIGHTEN AND INVERSION STRENGTHENS AGAIN
SO WILL HOLD CHC POPS THROUGH MUCH OF THE NIGHT IN THIS AREA.

TONIGHT WILL BE QUITE COLD AS WINDS LIGHTEN UP DUE TO HIGH PRESSURE
STRENGTHENING OVER THE LOWER LAKES. TEMPS WILL FALL WELL DOWN ITO
THE TEENS ON THE LAKE PLAIN...AND EVEN COLDER SRN TIER VALLEYS.
WATERTOWN AIRPORT MAY FALL BELOW ZERO IF WINDS GO CALM.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
A MUCH NEEDED EXTENDED PERIOD OF DRY WEATHER IS STILL ON TRACK FOR
LATE THIS WEEK THROUGH THE WEEKEND AS A SPRAWLING CP SURFACE HIGH
BUILDS OVER THE REGION THEN GRADUALLY RETREATS OF THE EASTERN
SEABOARD BY SUNDAY. THE CENTER OF THE SURFACE HIGH WILL CREST OVER
THE LOWER GREAT LAKES ON FRIDAY BEFORE DRIFTING SOUTH TO THE MASON
DIXON LINE BY SATURDAY AFTERNOON. THIS WILL PROVIDE ABUNDANT
SUNSHINE BOTH DAYS WITH JUST A FEW PERIODS OF HIGH CLOUDS BRUSHING
THE NORTH COUNTRY AND SAINT LAWRENCE VALLEY...WHICH WILL BE CLOSER
TO THE WESTERLIES OVER SOUTHEAST CANADA.

850MB TEMPS STILL CHILLY FRIDAY MORNING RANGING FROM ABOUT -10C
ALONG THE NY/PA BORDER TO -17C ACROSS THE NORTH COUNTRY...BUT
MODERATE TO ABOUT -6C TO -10C BY 00Z SATURDAY. THE MODERATING TEMPS
ALOFT AND SUNSHINE WILL SUPPORT HIGHS BACK INTO THE MID TO UPPER 30S
BY LATE AFTERNOON...WITH A FEW PLACES IN THE GENESEE VALLEY AND
FINGER LAKES PUSHING 40F. 850MB TEMPS CONTINUE TO RISE TO AROUND -5C
ON SATURDAY...SUPPORTING A RETURN OF ABOVE AVERAGE HIGHS WITH MID
40S IN MANY AREAS...WITH SOME UPPER 40S IN THE GENESEE VALLEY.

ON SUNDAY A WEAK BACKDOOR COLD FRONT WILL SLIP INTO THE SAINT
LAWRENCE VALLEY AND NORTH COUNTRY SUNDAY MORNING THEN EVENTUALLY
SWITCH WINDS TO THE NORTHEAST ACROSS THE ENTIRE CWA BY SUNDAY
AFTERNOON. THIS WILL BRING SOME INCREASE IN CLOUD COVER AND KNOCK
TEMPS BACK A NOTCH ACROSS THE NORTH COUNTRY. FROM OSWEGO COUNTY WEST
AND SOUTHWEST EXPECT ANOTHER MOSTLY SUNNY DAY WITH 850MB TEMPS
CLIMBING TO AROUND 0C...SUPPORTING HIGHS OF AROUND 50F NEAR THE PA
BORDER.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
THE BACKDOOR COLD FRONT MENTIONED IN THE SHORT TERM SECTION WILL
ESSENTIALLY WASH OUT ACROSS CENTRAL AND EASTERN NY SUNDAY NIGHT AS
ANOTHER STRONG CP SURFACE HIGH BUILDS INTO QUEBEC PROVINCE. BY
MONDAY AND TUESDAY OUR ATTENTION TURNS TO A WEAK PACIFIC SYSTEM.
LATEST 00Z/12 MEDIUM RANGE MODEL GUIDANCE IS STARTING TO COME INTO A
LITTLE BETTER AGREEMENT IN THE HANDLING OF THIS SYSTEM. BOTH THE GFS
AND ECMWF NOW BRING A VERY WEAK MID LEVEL TROUGH AND ASSOCIATED WEAK
INVERTED TROUGH AT THE SURFACE THROUGH THE LOWER GREAT LAKES MONDAY
AND TUESDAY. HAVE MAINTAINED THE SAME GENERAL IDEA FROM THE PREVIOUS
FORECAST...WITH LOW CHANCE POPS REACHING THE WESTERN SOUTHERN TIER
MONDAY THEN SPREADING ACROSS THE ENTIRE CWA TUESDAY INTO WEDNESDAY.
WITH 850MB TEMPS HOVERING WITHIN A FEW DEGREES OF 0C WILL JUST GO
WITH A GENERIC RA/SN MIX FOR NOW. ANY AMOUNTS APPEAR LIGHT AT THIS
TIME GIVEN THE WEAK NATURE OF THE SYSTEM AND LACK OF GULF INFLOW.

TEMPERATURES WILL REMAIN SEASONABLE THROUGH THE PERIOD WITH DAYTIME
TEMPS IN THE 40S AND OVERNIGHT LOWS IN THE UPPER 20S TO MID 30S
DEPENDING ON AMOUNT OF CLOUD COVER.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
LOW LEVEL COLD AIR ADVECTION WILL CONTINUE TO PRODUCE CLOUDINESS OFF
THE LAKES THROUGH MID TO LATE MORNING WITH ALL TAF SITES HAVING
LOW VFR OR OCCASIONALLY MVFR CIGS IN THE 2500 TO 4000 FT RANGE. A
FEW FLURRIES OR SNOW SHOWERS ARE POSSIBLE...BUT VSBYS SHOULD STAY
ABOVE 4 MILES. THESE ARE MOST LIKELY AT THE KROC AND KIAG SITES.
DRIER AIR WILL CONTINUE TO ADVECT IN DURING THE DAY SO ALL SITES
SHOULD BE VFR LATER THIS AFTERNOON AND TONIGHT.

OUTLOOK...
THURSDAY THROUGH SUNDAY...VFR.
MONDAY...MAINLY VFR.

&&

.MARINE...
BRISK NORTHWEST WINDS IN THE 15 TO 25 KNOT RANGE WILL CONTINUE ON
LAKE ONTARIO TODAY AS A MODERATE PRESSURE GRADIENT REMAINS IN PLACE
BETWEEN A DEPARTING LOW OVER THE CANADIAN MARITIMES AND A STRONG
HIGH BUILDING INTO THE UPPER MISSISSIPPI VALLEY. SMALL CRAFT
ADVISORY CONDITIONS WILL CONTINUE TODAY ON LAKE ONTARIO...WITH THE
LARGEST WAVES ON THE EASTERN HALF. AS THIS HIGH BUILDS INTO THE
LOWER GREAT LAKES TONIGHT AND FRIDAY WINDS AND WAVES WILL GRADUALLY
DIMINISH.

&&

.HYDROLOGY...
ONLY ONE CONCERN LEFT FROM OUR TRIPLE PLAY OF MAJOR RAIN EVENTS
WHICH STARTED SAT NT AND REPEATED SUN NT AND TUES NT. THIS IS THE
ALWAYS SLOW LOWER TONAWANDA CREEK WHICH WAS TILL A BIT ABOVE FLOOD
STAGE AT THE RAPIDS GAGE AS OF 3 AM (12.74). THIS LEVEL WILL FALL
SLOWLY BUT STEADILY TODAY AND GO BELOW ITS 12 FOOT FLOOD STAGE
SOMETIME THIS AFTERNOON.

ALL OTHER RIVERS AND CREEKS WERE BACK WITHIN THEIR BANKS EARLY THIS
MORNING AND SEVERAL DAYS OF DRY WEATHER WILL ALLOW THEM TO FALL
TOWARD MORE NORMAL MID MARCH LEVELS. THERE IS NO SNOW LEFT ANYWHERE
IN WESTERN NY...ONLY OUR TUG HILL EAST OF LAKE ONTARIO HAS ANY
APPRECIABLE AMOUNT LEFT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         LOZ043>045.
         SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
         LOZ042.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...SFM
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...SFM/TMA
MARINE...HITCHCOCK/SFM
HYDROLOGY...SFM
Hazardous weather outlook, Mar 11, 10:03 PM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1003 PM EDT WED MAR 11 2009

NYZ001-002-010>012-019>021-085-130215-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-
ALLEGANY-SOUTHERN ERIE-
1003 PM EDT WED MAR 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ003>008-013-014-130215-
MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-
ONTARIO-
1003 PM EDT WED MAR 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-130215-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1003 PM EDT WED MAR 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-062>065-130215-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
1003 PM EDT WED MAR 11 2009

...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ONTARIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-130215-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1003 PM EDT WED MAR 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.